Higher asymptotics of the complex Monge-Ampère equation
Compositio Mathematica, Volume 64 (1987) no. 2, pp. 133-155.
@article{CM_1987__64_2_133_0,
     author = {Robin Graham, C.},
     title = {Higher asymptotics of the complex {Monge-Amp\`ere} equation},
     journal = {Compositio Mathematica},
     pages = {133--155},
     publisher = {Martinus Nijhoff Publishers},
     volume = {64},
     number = {2},
     year = {1987},
     zbl = {0628.32033},
     mrnumber = {916479},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1987__64_2_133_0/}
}
TY  - JOUR
AU  - Robin Graham, C.
TI  - Higher asymptotics of the complex Monge-Ampère equation
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 133
EP  - 155
VL  - 64
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1987__64_2_133_0/
UR  - https://zbmath.org/?q=an%3A0628.32033
UR  - https://www.ams.org/mathscinet-getitem?mr=916479
LA  - en
ID  - CM_1987__64_2_133_0
ER  - 
%0 Journal Article
%A Robin Graham, C.
%T Higher asymptotics of the complex Monge-Ampère equation
%J Compositio Mathematica
%D 1987
%P 133-155
%V 64
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__64_2_133_0
Robin Graham, C. Higher asymptotics of the complex Monge-Ampère equation. Compositio Mathematica, Volume 64 (1987) no. 2, pp. 133-155. http://archive.numdam.org/item/CM_1987__64_2_133_0/

1 J. Bland, Local boundary behaviour of the canonical Einstein-Kähler metric on pseudo-convex domains, UCLA PhD. thesis, 1982.

2 S.-Y. Cheng and S.-T. Yau, On the existence of a complete Kähler metric on noncompact complex manifolds and the regularity of Fefferman's equation, Comm. Pure Appl. Math 33 (1980) 507-544. | MR | Zbl

3 S.S. Chern and J. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974) 219-271. | MR | Zbl

4 C. Fefferman, Monge-Ampère equations, the Bergman kernel, and geometry of pseudo-convex domains, Ann. Math. 103 (1976) 395-416. | MR | Zbl

5 C. Fefferman, Parabolic invariant theory in complex analysis, Adv. in Math. 31 (1979) 131-262. | MR | Zbl

6 R. Graham, Scalar boundary invariants and the Bergman kernel, Proceedings of the Special Year in Complex Analysis, Univ. of Maryland, to appear. | Zbl

7 J. Lee, Higher asymptotics of the complex Monge-Ampère equation and geometry of CR-manifolds, MIT PhD. thesis, 1982.

8 J. Lee and R. Melrose, Boundary behaviour of the complex Monge-Ampère equation, Acta. Math. 148 (1982) 159-192. | MR | Zbl

9 R. Melrose, Transformation of boundary problems, Acta. Math. 147 (1981) 149-236. | MR | Zbl